# SDR 04FDEA03202

- Difficulty date: November 24, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 42,058 hours, 9,801 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK AROUND FOUND SEVERAL AFT LINER SEGMENTS WITH UPPER SKIN GONE AND HONEYCOMB MATERIAL DAMAGED.  ALMOST EVERY SEGMENT DAMAGED ON NR 1 ENGINE.  NR 3 ENGINE FOUND AFT LINER SEGMENT OUTER SKIN DELAMINATED AND   HONEYCOMB MATERIAL DAMAGED ALMOST COMPLETED AROUND THE ENGINE.  INSPECTED NR 2 ENGINE, FOUND 6 INCH SECTION OF SEGMENT AT THE 4 O'CLOCK POSITION DAMAGED.  TRIPLE ENGINE CHANGE IN PROGRESS.
